# SDR VJ9800584

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 11331
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN PASSENGER DOOR SLIDE COVER DISLODGED.  REINSTALLED IAW MM 25-62-0 AND PERFORMED REQUIRED INSPECTION.
